Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/909
Title: O PRINCIPIO DA PROPORCIONALIDADE NA PENHORA
Authors: LIMA, Marcelo Pires
Issue Date: 2005
Journal: Revista da Faculdade de Direito de São Bernardo do Campo
ISSN: 1516-0947
Citation: LIMA, Marcelo Pires. O PRINCIPIO DA PROPORCIONALIDADE NA PENHORA. Revista da Faculdade de Direito de São Bernardo do Campo, v. 11, n. 9, p. 283-292, 2005.
Access Type: Acesso Restrito
URI: https://repositorio.fei.edu.br/handle/FEI/909
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.